# SDR SWIA202163245

- Difficulty date: November 12, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR PANEL SUPPORT ANGLE IS CORRODED. LOCATED @FS280.00, WL72.50 BETWEEN LBL9.00 AND RBL9.00      (C-CHECK RO 12/26/2021)    INSTALLED NEW FLOOR SUPPORT ANGLE PN CC670-34095-1 AT FS280 BETWEEN LBL9 - RBL9 REF BOMBARDIER DWG CC670-33052 REV -G, CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
